# SDR DALA1242340195

- Difficulty date: July 17, 2012
- Submitted: July 20, 2012
- Operation: Air carrier
- Aircraft: N195DN
- Make and model: Boeing 767332
- Aircraft serial: 28452
- Aircraft time: 69,060 hours, 9,847 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Contact
- Condition: Dirty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DRC, FOUND RT EMERGENCY LIGHT FWD OF AFT CARGO DOOR INOPERATIVE.  MAINTENACE CHECK LIGHT ASSY AND FND DUTY SOCKET CONTACT AND CLEANED.   SYSTEM OPERATES NORMAL.
